| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a casing/condition (damaged cap and case) issue.The battery compartment is reportedly cracked and the threads on the battery cap stripped.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction can result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and was evaluated by product analysis on 12-jul-2019 with the following findings: a visual inspection of the pump revealed the battery compartment was cracked from the threads to the case seal along the grip pad.The battery cap threads were found to be stripped and damaged.The battery cap was unable to tighten on a test pump.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.